MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD CLEANER

ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD CLEANER
Catalog Number 09H46-02
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We were unable to confirm whether an affected lot of cell-dyn emerald cleaner was in use by the customer.This mdr is being filed conservatively and will be updated if new information is obtained.A product recall letter was issued to all cell-dyn emerald customers who have received cell-dyn emerald cleaner, lots (6853, 6901, 6953, 6991, 7024, 7027, 7044, 7082, 7110 and/or 7119).The letter informs the customer of the issue regarding the potential for out of range controls.The letter instructs the customer to discontinue use of the suspected lot and destroy any remaining inventory.The customer is instructed that if they do not have replacement material available, they can continue to use the lot until they receive replacement material as long as their controls are in range.The customer is instructed to perform the decontamination procedure per the operator's manual.The cause for the qc material out-of-range low issue has been traced to the manufacturing process for raw material used in the cell-dyn emerald cleaner.
 
Event or Problem Description
The customer was experiencing rbc and plt controls out of range low on the cell-dyn emerald analyzer.The customer did not provide the lot number of cleaner that they were using.There was no report of incorrect patient results or adverse impact to patient management.

Brand Name
CELL-DYN EMERALD CLEANER
Common Device Name
CELL-DYN EMERALD
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key7304331
Report Number2919069-2018-00015
Device Sequence Number1342991
Product Code GKZ
UDI-Device Identifier00380740020132
UDI-Public00380740020132
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K081495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09H46-02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2919069-03/24/16-001-R
Patient Sequence Number1